Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 873152, 13 pages
http://dx.doi.org/10.1155/2011/873152
Research Article

Conforming Finite Element Approximations for a Fourth-Order Steklov Eigenvalue Problem

School of Mathematics and Computer Science, Guizhou Normal University, GuiYang 550001, China

Received 30 May 2011; Revised 5 August 2011; Accepted 13 September 2011

Academic Editor: Bin Liu

Copyright © 2011 Hai Bi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai Bi, Shixian Ren, and Yidu Yang, “Conforming Finite Element Approximations for a Fourth-Order Steklov Eigenvalue Problem,” Mathematical Problems in Engineering, vol. 2011, Article ID 873152, 13 pages, 2011. https://doi.org/10.1155/2011/873152.